Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006, Article ID 87062, 19 pages
http://dx.doi.org/10.1155/DDNS/2006/87062

Stabilization criteria for continuous linear time-invariant systems with constant lags

Departamento de Electricidad y Electrónica, Instituto de Investigación y Desarrollo de Procesos (IIDP), Facultad de Ciencias, Universidad del País Vasco, Leioa (Bizkaia), Aptdo, 644 de Bilbao 48080-Bilbao, Spain

Received 1 July 2005; Accepted 10 October 2005

Copyright © 2006 M. De La Sen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. De La Sen, “Stabilization criteria for continuous linear time-invariant systems with constant lags,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 87062, 19 pages, 2006. https://doi.org/10.1155/DDNS/2006/87062.